# SDR DALA2024051005113

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,941 hours, 20,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1582 S20l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 LT SIDE OF FUSELAGE- SKIN IS DENTED OUTWARD AND A FASTENER IS PULLED THRU THE SKIN AT APPROX STA 1582 STR 20L.   ACCOMPLISHED REPAIR PER PRI 617777-14 REV 0, PRI 617777-14 REV 1 AND ERA 617777-14 REV A.
